Amazon Basic Care Maximum Strength Nasal Decongestant PE, Phenylephrine HCl, 10 mg tablets. Nasal and Sinus Congestion, Sinus Pressure, 36 Count


Price: $4.29
(as of Jan 05,2021 02:23:09 UTC – Details)



Compare to Sudafed PE Congestion active ingredient. Treat common cold symptoms with Amazon Basic Care Maximum Strength Nasal Decongestant PE, Phenylephrine HCl, 10 mg. This cold medicine provides maximum strength, non-drowsy relief for nasal and sinus congestion and sinus pressure due to the common cold, hay fever or other upper respiratory allergies. Amazon Basic Care Maximum Strength Nasal Decongestant PE, Phenylephrine HCl, 10 mg does not contain pseudoephedrine, and is free of aspirin and gluten.

NASAL DECONGESTANT: This product provides maximum strength, non-drowsy relief for nasal and sinus congestion, and sinus pressure due to the common cold, hay fever or other upper respiratory allergies.
SINUS CONGESTION occurs when the tissue lining in the nose becomes swollen. Find temporary relief for sinus pressure, nasal and sinus congestion by using Amazon Basic Care Maximum Strength Nasal Decongestant PE.
HOW THE COLD SPREADS: Viruses that cause colds can spread from an infected person to others through the air and close personal contact. Wash your hands with soap and water, and avoid touching your face with unwashed hands to reduce your risk of infection.
HOW TO TREAT COLD SYMPTOMS: Stay hydrated, rest, and combat nasal congestion and sinus pressure using a decongestant like Amazon Basic Care Maximum Strength Nasal Decongestant PE, Phenylephrine HCl, 10 mg tablets.

Leave a Comment